| Model Number |
10601 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Age at time of event: above 18 years old.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 4.00 x 12 synergy drug-eluting stent was advanced for treatment.However, while entering the catheter it was noted that the shaft got kinked and broke 120cm from the hub.The procedure was completed with a different device.No patient complications were reported.